Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 226, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2011, 6:23 PM EDT for Daviess County, Knox County, Sullivan County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 6:23 PM EDT (22:23 UTC)
- Expired
- Jun 15, 2011, 7:03 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Daviess County, IN, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 6:04 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926
WUUS53 KIND 152223
SVRIND
INC027-083-153-152315-
/O.NEW.KIND.SV.W.0226.110615T2223Z-110615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 715 PM EDT
* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PALESTINE...OR 9 MILES EAST OF ROBINSON...
AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CARLISLE AROUND 635 PM EDT...
OAKTOWN AROUND 640 PM EDT...
FREELANDVILLE AROUND 650 PM EDT...
BICKNELL AROUND 655 PM EDT...
EDWARDSPORT AND SANDBORN AROUND 700 PM EDT...
PLAINVILLE AND ELNORA AROUND 710 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3910 8759 3895 8724 3891 8724 3891 8714
3883 8696 3862 8713 3886 8756 3889 8755
3892 8752 3896 8752 3897 8753 3898 8758
3906 8758 3908 8760
TIME...MOT...LOC 2224Z 302DEG 28KT 3897 8754
WIND...HAIL <50MPH 1.00IN
$$
KOCH2 follow-up statements
631
WWUS53 KIND 152248
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT WED JUN 15 2011
INC027-083-153-152315-
/O.CON.KIND.SV.W.0226.000000T0000Z-110615T2315Z/
DAVIESS-KNOX-SULLIVAN-
648 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIESS...NORTHEASTERN KNOX AND SOUTHERN SULLIVAN COUNTIES UNTIL 715
PM EDT...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES NORTHEAST OF RUSSELLVILLE...OR 16 MILES
NORTHEAST OF VINCENNES...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BICKNELL AROUND 655 PM EDT...
EDWARDSPORT AND SANDBORN AROUND 700 PM EDT...
PLAINVILLE AND ELNORA AROUND 710 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3910 8759 3895 8724 3891 8724 3891 8714
3883 8696 3862 8713 3886 8756 3889 8755
3892 8752 3896 8752 3897 8753 3898 8758
3906 8758 3908 8760
TIME...MOT...LOC 2248Z 302DEG 28KT 3887 8734
WIND...HAIL <50MPH 1.00IN
$$
KOCH078
WWUS53 KIND 152303
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
703 PM EDT WED JUN 15 2011
INC027-083-153-152313-
/O.CAN.KIND.SV.W.0226.000000T0000Z-110615T2315Z/
DAVIESS-KNOX-SULLIVAN-
703 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS...
NORTHEASTERN KNOX AND SOUTHERN SULLIVAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3910 8759 3895 8724 3891 8724 3891 8714
3883 8696 3862 8713 3886 8756 3889 8755
3892 8752 3896 8752 3897 8753 3898 8758
3906 8758 3908 8760
TIME...MOT...LOC 2303Z 302DEG 28KT 3881 8721
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:44 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 15, 3:44 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 PM EDT WED JUN 15 2011 .UPDATE... THE SYNOPSIS...AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A FRONTAL SYSTEM WILL PASS THROUGH THE AREA THIS EVENING...WITH THE POSSIBILITY OF ADDITIONAL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. THE ASSOCIATED UPPER LOW WILL SKIRT ACROSS THE GREAT LAKES TOMORROW...POSSIBLY BRINGING ADDITIONAL PRECIPITATION TO THE NORTHERN PORTION OF CENTRAL INDIANA. LATE IN THE WEEK AND INTO THE WEEKEND...A FRONTAL ZONE SHOULD BECOME QUASISTATIONARY IN THE REGION...WITH LOW CHANCES FOR THUNDERSTORMS FOR AN EXTENDED PERIOD WHILE THE FRONT IS IN THE AREA. ANOTHER LOW PRESSURE SYSTEM WILL NUDGE EAST OUT OF THE PLAINS INTO THE MIDDLE OF NEXT WEEK WITH ADDITIONAL STORM CHANCES ATTENDANT TO IT. STRENGTHENING RIDGING ALOFT WILL LEAD TO A GRADUAL WARMING TREND THROUGH THE WEEKEND...WITH HIGH TEMPERATURES IN THE 90S ACROSS ALL OF CENTRAL INDIANA BY SUNDAY. AS THE PREVIOUSLY MENTIONED SYSTEM PUSHES EAST TUESDAY INTO WEDNESDAY OF NEXT WEEK...TEMPERATURES SHOULD RETURN TO NEARER SEASONAL NORMALS. && .NEAR TERM /TONIGHT/... FOCUS IS POPS. GUIDANCE IS SIMILAR AND A BLEND IS USED. HAVE ALREADY SEEN SOME ISOLATED TO SCATTERED CONVECTIVE DEVELOPMENT ALONG THE FRONTAL BOUNDARY IN ILLINOIS...AND ALTHOUGH ATMOSPHERE WAS WELL WORKED OVER THIS MORNING BY THUNDERSTORMS...SOME CLEARING HAS BEEN OCCURRING ALLOWING FOR RENEWED DESTABILIZATION...MAINLY ACROSS WESTERN AND SOUTHWESTERN FORECAST AREA. EXPECT AT LEAST A FEW THUNDERSTORMS ACROSS PORTIONS OF THE AREA EARLY THIS EVENING...BUT HAVE CUT MAV POPS AS IT APPEARS TO BE DRASTICALLY OVERDOING IT...AND AS STORMS SHOULD GENERALLY WEAKEN WITH EASTWARD PROGRESS INTO OUR AREA AS THEY ENCOUNTER LESSER INSTABILITY. WITH THE LOSS OF DAYTIME HEATING...FOCUS FOR PRECIP WILL SHIFT MORE TO THE NORTHERN FORECAST AREA AHEAD OF THE APPROACHING UPPER LOW...ALTHOUGH EXPECT LITTLE IN THE WAY OF PRECIP WITH THIS FEATURE BEFORE TOMORROW. ON TEMPS...COOLER MAV PREFERRED AS HEATING WAS SIGNIFICANTLY HINDERED BY MORNING CONVECTION. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... FOCUS REMAINS ON POPS...AND WITH GUIDANCE IN GENERAL AGREEMENT A BLEND IS USED. LOW CHANCE POPS ARE CONFINED TO THE NORTHERN HALF OF THE FORECAST AREA TOMORROW NEARER THE UPPER LOW. STILL...DO NOT EXPECT SIGNIFICANT PRECIP WITH THIS FEATURE AS MAJORITY OF WIDESPREAD PRECIP SHOULD BE CONCENTRATED FURTHER NORTH NEARER BETTER FORCING. IN THE WAKE OF THE DEPARTURE OF THIS FEATURE TOMORROW NIGHT...RIDGING STRENGTHENS ACROSS THE AREA. GFS APPEARS TO BE SUFFERING SOME CONVECTIVE FEEDBACK ISSUES...AND AS SUCH HAVE VIEWED ITS QPF WITH A SKEPTICAL EYE THURSDAY NIGHT. A FRONTAL BOUNDARY TAKES SHAPE ACROSS THE AREA FRIDAY AND FRIDAY NIGHT...WHICH MAY SERVE AS FOCUS FOR THUNDERSTORMS. HOWEVER...WITH LITTLE TO NO UPPER SUPPORT AND STRENGTHENING UPPER LEVEL RIDGING...AM NOT COMFORTABLE GOING HIGHER THAN A CHANCE/30 POP. ON TEMPS...MOS IS CLOSE AND A BLEND IS SUFFICIENT. EXPECT A GRADUAL WARMING TREND AS RIDGING STRENGTHENS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... WARMING TREND FROM THE SHORT TERM WILL CONTINUE INTO THE EXTENDED AS RIDGING ALOFT CONTINUES TO BUILD. QUASISTATIONARY FRONTAL BOUNDARY WILL HANG AROUND THE AREA THROUGH THE WEEKEND...AND HAVE CONTINUED LOW CHANCE POPS HERE...LOWER THAN HPC WITH LITTLE IN THE WAY OF UPPER SUPPORT. A BRIEF DRY PERIOD IS ANTICIPATED EARLY NEXT WEEK BEFORE ANOTHER FRONTAL SYSTEM PUSHES EASTWARD INTO THE AREA TUESDAY INTO WEDNESDAY OF NEXT WEEK...AND WILL CONTINUE WITH LOW CHANCE POPS IN THIS TIME FRAME. && .AVIATION.../DISCUSSION FOR 152100Z TAF UPDATES/... CENTRAL INDIANA WAS THUNDERSTORM FREE AT 1945Z WITH NEAREST SCATTERED STORMS JUST MOVING INTO EAST CENTRAL ILLINOIS. COVERAGE DOES NOT LOOK TO BE ENOUGH TO WARRANT A TEMPO GROUP...SO WILL PULL THAT BUT LEAVE IN VCTS AND CBS. PREVIOUS DISCUSSION FOLLOWS... VFR CONDITIONS EXPECTED THROUGH THE EVENING OUTSIDE OF CONVECTION. MVFR VISIBILITIES POSSIBLE AT KBMG AND KLAF BETWEEN 06Z AND 14Z THURSDAY. WIDESPREAD CONVECTION FROM THIS MORNING HAD PUSHED EAST INTO OHIO. AREA OF MODERATE RAINFALL WITH IFR/LIFR CEILINGS MOVING TO THE EAST OF KBMG. CURRENT VISIBLE SATELLITE INDICATING THAT LOW CEILINGS WILL BREAK AT KBMG BY 18Z. OCCLUDED FRONT MOVING EAST ACROSS CENTRAL ILLINOIS EARLY THIS AFTERNOON WILL TRACK EAST INTO INDIANA DURING THE LATE AFTERNOON AND EVENING. WITH ATMOSPHERE DESTABILIZING AHEAD OF THE FRONT...EXPECT SCATTERED CONVECTIVE DEVELOPMENT THROUGH THE AFTERNOON. APPEARS TIMING OF POTENTIAL GREATEST IMPACT TO TERMINALS WILL BE BETWEEN 20Z AND 02Z AS THE FRONT SWEEPS ACROSS CENTRAL INDIANA. S/SE WINDS WILL VEER TO SW AS THE FRONT APPROACHES WITH SUSTAINED AT 10-15KTS LIKELY. HIGHER GUSTS WILL BE POSSIBLE WITHIN HEAVIER CONVECTION. WINDS WILL SHIFT TO WESTERLY IN WAKE OF THE FRONTAL PASSAGE THIS EVENING. SKIES WILL CLEAR ACROSS MUCH OF THE AREA AFTER MIDNIGHT AS WEAK SURFACE HIGH PRESSURE RIDGING BUILDS IN. WITH WINDS LIGHTENING AFTER 06Z...POSSIBILITY EXISTS FOR MVFR VISIBILITIES TO DEVELOP AT KBMG AND KLAF THROUGH DAYBREAK THURSDAY. CU FIELD LIKELY TO DEVELOP BY LATE MORNING THURSDAY...ESPECIALLY AT KLAF AS AN UPPER LOW MOVES ACROSS THE LOWER GREAT LAKES. W/SW WINDS GUSTING TO NEAR 20KTS WILL BE POSSIBLE BY THE END OF THE FORECAST PERIOD AS PRESSURE GRADIENT TIGHTENS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....NIELD AVIATION...RYAN/MK
Hazardous weather outlook, Jun 15, 4:08 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 408 PM EDT WED JUN 15 2011 INZ021-028>031-035>042-046>049-054>057-063>065-071-072-161000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENDRICKS-MARION- HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW- DECATUR-JACKSON-JENNINGS- 408 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS DURING THE EVENING AS A LOW PRESSURE SYSTEM MOVES THROUGH. SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL...HEAVY RAINFALL AND DANGEROUS LIGHTNING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY AND AGAIN ON TUESDAY. A FEW STORMS COULD PRODUCE DANGEROUS LIGHTNING...SMALL HAIL AND GUSTY WINDS. HOWEVER WE ARE NOT EXPECTING AN OUTBREAK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>045-051>053-060>062-067>070-161000- VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE- KNOX-DAVIESS-MARTIN-LAWRENCE- 408 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS DURING THE EVENING AS A LOW PRESSURE SYSTEM MOVES THROUGH. SOME OF THE STORMS COULD BE SEVERE WITH GUSTY WINDS...LARGE HAIL...HEAVY RAINFALL AND DANGEROUS LIGHTNING POSSIBLE. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. LOW LAND FLOODING IS POSSIBLE ALONG PORTIONS OF THE LOWER WHITE AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS MAINLY FRIDAY THROUGH SUNDAY AND AGAIN ON TUESDAY. A FEW STORMS COULD PRODUCE DANGEROUS LIGHTNING...SMALL HAIL AND GUSTY WINDS. HOWEVER IT IS TOO EARLY TO TELL WHETHER THERE WILL BE ANY OUTBREAKS OF SEVERE WEATHER. LOW LAND FLOODING IS POSSIBLE ON A FEW AREAS OF THE LOWER WHITE AND LOWER WABASH UNTIL THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, Jun 15, 5:55 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT WED JUN 15 2011
INZ067-068-152245-
DAVIESS-KNOX-
555 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORM ADVISORY FOR CENTRAL DAVIESS AND CENTRAL KNOX
COUNTIES UNTIL 645 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VINCENNES...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BRUCEVILLE AROUND 615 PM EDT...
MONROE CITY AND BICKNELL AROUND 625 PM EDT...
WHEATLAND AROUND 630 PM EDT...
WASHINGTON AROUND 645 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3867 8759 3868 8754 3869 8753 3871 8753
3874 8751 3877 8752 3878 8750 3881 8752
3878 8703 3853 8708 3861 8763 3864 8763
TIME...MOT...LOC 2156Z 278DEG 22KT 3872 8755
KOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:21 AM EDT | Special Weather Statement | IND | Carroll, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 1 more | 39 min |
| Jun 15, 7:54 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Montgomery | 51 min |
| Jun 15, 8:22 AM EDT | Special Weather Statement | IND | Boone, Hamilton, Hendricks, Madison, Marion, Putnam and 1 more | 53 min |
| Jun 15, 9:14 AM EDT | Special Weather Statement | IND | Decatur, Hancock, Johnson, Rush, Shelby | 61 min |
| Jun 15, 11:53 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 71 hr |
| Jun 15, 11:53 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 69 hr |
| Jun 15, 11:53 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jun 15, 11:53 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 51 hr |
| Jun 15, 5:55 PM EDT | Special Weather Statement | IND | Daviess, Knox | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.